# SDR TWAA0009311

- Difficulty date: June 12, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FLOOR AREA ON RT SIDE BETWEEN FORMERS AT STA 1136R AND 1155R, AND UNDER RT SEAT TRACK HAD CORROSION AROUND RIVETS.  REPAIRED PER SRM 53-01-04.
